Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What can be the bumps on my vagina that comes when I use tampons ?

I have been using tampons for about 9 years and within the past year every month like clockwork on the third day of my period I get thea bumps or blisters in the same spot, on the left side of my vagina. I have tried changing brands but that has not helped or solved anything. Could this be an std that comes regularly as if scheduled or set off by my tampon use?
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
it seemss that you might have bertholin cyst becomes infected due to wet and a little bit unhygienic condition of local part due to bleeding.
Get examined physically by gynaec and diagnosed.
Ok and bye.
Answered: Tue, 26 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor